# SDR IPXA1165834

- Difficulty date: March 21, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,986 hours, 5,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE EXTERIOR SKIN IS DENTED AT FR 58 BETWEEN STR 52L AND 54L.  ACCOMPLISHED REPAIR ON EXTERNAL FUSELAGE AT FR 58 BETWEEN STR 52L AND STR 54L IAW EO A300-5330-42099-A PARA. 6A.
